HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

ANALYTICITY OF THE STOKES SEMIGROUP IN BMO-TYPE SPACES

Files in This Item:
pre1078.pdf362.32 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84222

Title: ANALYTICITY OF THE STOKES SEMIGROUP IN BMO-TYPE SPACES
Authors: BOLKART, MARTIN Browse this author
GIGA, YOSHIKAZU Browse this author
Suzuki, Takuya Browse this author
Issue Date: 30-Oct-2015
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1078
Start Page: 1
End Page: 21
Abstract: We consider the Stokes semigroup in a large class of domains including bounded domains, the half-space and exterior domains. We will prove that the Stokes semigroup is analytic in a certain type of solenoidal subspaces of BMO.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69882
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University